Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The converse of a theorem of Tchaplygin on differential inequalities

Author: J. Ernest Wilkins Jr.
Journal: Bull. Amer. Math. Soc. 53 (1947), 126-129
MathSciNet review: 0019813
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757 (6,65f)
  • 2. V. N. Petrov, The limits of applicability of S. Tchaplygin’s theorem on differential inequalities to linear equations with usual derivatives of the second order, C. R. (Doklady) Acad. Sci. URSS (N. S.) 51 (1946), 255–258. MR 0016827 (8,73a)

Additional Information

PII: S 0002-9904(1947)08759-0